# SDR DXTA2022041860470

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Rkwell 700
- Aircraft serial: 7000025
- Aircraft time: 2,114 hours, 1,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Monitor
- Part number: 74681941
- Part serial: 0137
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LOCK: CABIN DOOR OPEN CAS MESSAGE REMAINS ON AFTER DOOR IS CLOSED AND LATCHED. THERE IS NO SOUND OF THE DOOR LOCK SOLENOID CLOSING. TRIED THE DOOR RESET PROCEDURE. // SIGNOFF// TROUBLESHOT ISSUE TO NC103 PCB. GAINED ACCESS AND REMOVED NC103 CED MONITOR PN: 7468194-1 SN: 0137 DUE TO PCB POSTING CABIN DOOR WARNING CAS MESSAGES. INSTALLED CUSTOMER SUPPLIED NEW NC103 CED MONITOR PCB PN: 7468194-1 SN: 0177. OPS CHECK OF PCB GOOD. WORK PERFORMED REF CE700 AMM 24-60-25.
